Next Article in Journal
Regularized Integral Representations of the Reciprocal Gamma Function
Previous Article in Journal
Approximate Controllability of Semilinear Stochastic Integrodifferential System with Nonlocal Conditions
 
 

Order Article Reprints

Journal: Fractal Fract., 2018
Volume: 2
Number: 30

Article: Fractal Calculus of Functions on Cantor Tartan Spaces
Authors: by Alireza Khalili Golmankhaneh and Arran Fernandez
Link: https://www.mdpi.com/2504-3110/2/4/30

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop